# SDR P9IA96033

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 290036
- Condition: Intermittent
- Location: Cabin
- Part time: 63,180 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND FORWARD MEGAPHONE INTERMITTENT.  REMOVED AND REPLACED FORWARD MEGAPHONE.  OPS CHECK OK IAW MM 25-60-0.  (M)
